Über endliche Mengen.

P. Lorenzen

Mathematische Annalen (1951)

  • Volume: 123, page 331-338
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Lorenzen, P.. "Über endliche Mengen.." Mathematische Annalen 123 (1951): 331-338. <http://eudml.org/doc/160249>.

author = {Lorenzen, P.},
journal = {Mathematische Annalen},
keywords = {set theory},
language = {ger},
pages = {331-338},
title = {Über endliche Mengen.},
url = {http://eudml.org/doc/160249},
volume = {123},
year = {1951},

AU - Lorenzen, P.
TI - Über endliche Mengen.
JO - Mathematische Annalen
PY - 1951
VL - 123
SP - 331
EP - 338
LA - ger
KW - set theory
UR - http://eudml.org/doc/160249
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.